# SDR 08FDEA04438

- Difficulty date: October 20, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 654531314
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER INTER FUSELAGE BS 600 STR 9R STRINGER CLIP OTBD LOWER RADIUS CRACKED.  REMOVED STRINGER CLIP REF. SRM 51-30-02 P1, LOCATED AND DRILLED FASTENERS HOLES REF SRM 51-30-05 P1 INSTALLED STRINGER CLIP 65-45313-14 A45966 REF SRM 51-30-02 P1, APPLIED CORROSION INHIBITOR REF SRM 51-10-02 P14. THIS IS CLASSIFIED AS A MINOR REPAIR.
